Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 33, NWS Brownsville, TX

May 30, 2015Jim Hogg County, Zapata County, Texas

NWS Brownsville, TX issued this flash flood warning at May 30, 2015, 5:16 PM CDT for Jim Hogg County, Zapata County, Texas. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 5:16 PM CDT (22:16 UTC)
Expired
May 30, 2015, 7:15 PM CDT
In force
119 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Jim Hogg County, TX, Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 162 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1820 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WGUS54 KBRO 302216
FFWBRO
TXC247-505-310015-
/O.NEW.KBRO.FF.W.0033.150530T2216Z-150531T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
516 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL JIM HOGG COUNTY IN DEEP SOUTH TEXAS...
  NORTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 715 PM CDT
    
* AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED 
  AREA. THESE STORMS ARE NEARLY STATIONARY AND HAVE ALREADY PRODUCED 
  UP TO THREE INCHES OF RAINFALL WITHIN THE WARNING AREA. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUSTAMANTE...RANDADO AND ESCOBAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 2717 9881 2692 9882 2692 9914 2717 9913

$$

SPEECE
2 follow-up statements
126 
WGUS74 KBRO 302253
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
553 PM CDT SAT MAY 30 2015

TXC247-505-310015-
/O.CON.KBRO.FF.W.0033.000000T0000Z-150531T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM HOGG TX-ZAPATA TX-
553 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
WEST CENTRAL JIM HOGG AND NORTHEASTERN ZAPATA COUNTIES...

AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN CONTINUING ACROSS THE WARNED 
AREA. THESE THUNDERSTORMS WERE NEARLY STATIONARY AND HAVE ALREADY 
PRODUCED TOTAL RAINFALL OF 3 TO 5 INCHES NEAR THE ESCOBAS AREA. 
FLASH FLOODING IS EITHER ONGOING OR WILL BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUSTAMANTE...RANDADO AND ESCOBAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU 
CAN DO SO SAFELY.

&&

LAT...LON 2717 9881 2692 9882 2692 9914 2717 9913

$$

SPEECE
901 
WGUS74 KBRO 310017
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 PM CDT SAT MAY 30 2015

TXC247-505-310024-
/O.EXP.KBRO.FF.W.0033.000000T0000Z-150531T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JIM HOGG TX-ZAPATA TX-
717 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING FOR WEST CENTRAL JIM HOGG AND NORTHEASTERN
ZAPATA COUNTIES WILL EXPIRE AT 715 PM CDT...

THE HEAVY RAIN OVER THE WARNING AREA HAS ENDED...AND FLASH FLOODING 
IS NO LONGER EXPECTED TO POSE AN IMMEDIATE THREAT. HOWEVER LIGHT TO 
MODERATE RAINFALL WILL LIKELY CONTINUE OVER THE NEXT COUPLE OF HOURS 
OVER JIM HOGG AND ZAPATA COUNTIES. 

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR JIM HOGG AND ZAPATA 
COUNTIES THROUGH SUNDAY MORNING. 

LAT...LON 2717 9881 2692 9882 2692 9914 2717 9913

$$

SPEECE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:31 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 30, 3:31 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
331 PM CDT SAT MAY 30 2015

.SHORT TERM /NOW THROUGH SUNDAY NIGHT/...THE MAIN ISSUE IN THE SHORT
TERM WILL BE THE ONGOING MCS/QLCS MOVING EAST-SOUTHEAST ALONG THE
RIO GRANDE MOVING INTO WEBB COUNTY. LATEST SATELLITE IMAGERY SHOWS
THE ONGOING THUNDERSTORM COMPLEX ACROSS SOUTH TEXAS INTO NORTHEAST
MEXICO AND A PLUME OF PACIFIC MOISTURE STREAMING ACROSS CENTRAL
MEXICO INTO DEEP SOUTH TEXAS. AT THE SURFACE...A WEAK COLD FRONT IS
LOCATED ACROSS CENTRAL TEXAS THIS AFTERNOON. CURRENT BRO RADAR SHOWS
ISOLATED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SEA BREEZE
MOVING ACROSS PORTIONS OF THE AREA.

THIS MCS/QLCS WITH A STRONG COLD POOL IS EXPECTED TO HOLD TOGETHER
AND REACH THE WESTERN PORTIONS OF THE DEEP SOUTH TEXAS LATER THIS
AFTERNOON. OUTFLOW BOUNDARIES FROM THIS FEATURE COMBINED WITH
ABUNDANT MOISTURE /PRECIPITABLE WATER VALUE OF 1.63 INCHES PER BRO
12Z SOUNDING/...INCREASING INSTABILITY...DAYTIME HEATING AND
INTERACTION BETWEEN THE SEA BREEZE AND A BOUNDARY TO THE NORTH WILL
CONTINUE TO SUPPORT SOME ADDITIONAL CONVECTION ACROSS DEEP SOUTH
TEXAS FOR THE REST OF THE AFTERNOON INTO THIS EVENING. THE STORM
PREDICTION CENTER HAS THE EXTREME WESTERN PORTIONS OF DEEP SOUTH
TEXAS /MAINLY ZAPATA COUNTY/ UNDER A SLIGHT RISK OF SEVERE
THUNDERSTORMS WITH MARGINAL RISK ACROSS THE REST OF DEEP SOUTH TEXAS
FOR THE REST OF THIS AFTERNOON AND TONIGHT. WILL MENTION DAMAGING
WINDS POSSIBLE ACROSS THE FAR WEST AND GUSTY WINDS FOR THE REST OF
THE AREA THROUGH TONIGHT.

RAINFALL AMOUNTS WILL BE TRICKY DUE TO MOVEMENT OF THE THUNDERSTORM
COMPLEX. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE THIS
AFTERNOON AND TONIGHT. THE WEAK COLD FRONT ACROSS CENTRAL TEXAS WILL
DRIFT SOUTH TONIGHT COMBINED WITH SOME UPPER LEVEL SUPPORT WILL
MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. THE GROUND
REMAINS NEARLY SATURATED ACROSS MOST OF DEEP SOUTH TEXAS FROM THE
RAINFALL OF THE PAST COUPLE OF WEEKS...THE POTENTIAL FOR FLASH
FLOODING EXISTS WITH HEAVY RAINFALL. AVERAGE RAINFALL AMOUNTS OF 1
TO 3 INCHES...WITH HIGHER AMOUNTS POSSIBLE...ACROSS DEEP SOUTH TEXAS
LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. A FLASH FLOOD
WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS NOW THROUGH LATE
TONIGHT.

THE REMNANTS OF THE WEAK COLD FRONT WILL PUSH OUT INTO THE NORTHWEST
GULF ON THE EAST AND WILL CONTINUE TO SUPPORT CONVECTION UPSTREAM
OVER THE RIO GRANDE PLAINS. LINGERING CONVECTION IS POSSIBLE ACROSS
THE AREA TONIGHT WITH AMPLE MOISTURE AND BOUNDARY IN THE AREA. LOW
TEMPERATURES WILL BE IN THE LOWER TO MID 70S TONIGHT WITH LIGHT
ONSHORE WINDS.

WILL MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY DUE TO
THE COMBINATION OF STALLED FRONT IN THE AREA AND ABUNDANT MOISTURE
OVER DEEP SOUTH TEXAS. SLIGHTLY DRIER AIR WILL BEGIN TO MOVE SOUTH
INTO THE REGION SUNDAY NIGHT. WILL MENTION A CHANCE OF POPS ACROSS
THE WEST SUNDAY EVENING DUE TO CONVECTION OVER MEXICO MOVING INTO
THE AREA. HIGH TEMPERATURES WILL BE THE MID TO UPPER 80S SUNDAY WITH
LIGHT NORTHEAST WINDS. OVERNIGHT LOW TEMPERATURES SUNDAY NIGHT WILL
BE IN THE 70S.

&&

.MARINE...NOW THROUGH SUNDAY NIGHT...BROAD HIGH PRESSURE ACROSS THE
NORTHERN GULF WILL RESULT IN A WEAK PRESSURE GRADIENT ALONG THE
LOWER TEXAS COAST. A WEAK COLD FRONT WILL MOVE INTO THE LOWER
TEXAS COASTAL WATERS LATE TONIGHT INTO SUNDAY. THIS WILL RESULT IN
LIGHT TO MODERATE NORTHEAST WINDS SUNDAY...BECOMING EAST TO
SOUTHEAST SUNDAY NIGHT. LOW TO MODERATE SEAS WILL PREVAIL THROUGH
THE FORECAST PERIOD. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TONIGHT AND SUNDAY.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

63/61/65
Hazardous weather outlook, May 30, 4:16 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 PM CDT SAT MAY 30 2015

TXZ248>257-312130-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
416 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS
THROUGH TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE
AREA THROUGH LATE THIS AFTERNOON AND TONIGHT. ALONG WITH HEAVY
RAINFALL...AN ISOLATED STRONG TO SEVERE STORM OR TWO WILL BE
POSSIBLE...WITH DAMAGING WINDS AND SMALL HAIL WILL BE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SUNDAY.
HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-312130-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
416 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 30, 3:30 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
330 PM CDT SAT MAY 30 2015

TXZ252-253-302100-
HIDALGO TX-STARR TX-
330 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO AND EAST
CENTRAL STARR COUNTIES UNTIL 400 PM CDT...

AT 330 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCCOOK...MOVING NORTHWEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCCOOK...PUERTO RICO...LA REFORMA AND DELMITA.

LAT...LON 2652 9818 2639 9832 2656 9857 2675 9836
TIME...MOT...LOC 2030Z 135DEG 13KT 2651 9831

JS
Special weather statement, May 30, 3:41 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
341 PM CDT SAT MAY 30 2015

TXZ248-302115-
ZAPATA TX-
341 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAPATA COUNTY UNTIL
415 PM CDT...

AT 340 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF EL CENIZO...OR 15 MILES NORTHWEST OF ZAPATA COUNTY
AIRPORT...MOVING NORTHWEST AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN ZAPATA
COUNTY.

LAT...LON 2709 9943 2710 9944 2713 9943 2721 9943
      2722 9944 2725 9944 2727 9945 2732 9937
      2727 9933 2727 9922 2726 9919 2698 9934
      2704 9944 2706 9945
TIME...MOT...LOC 2040Z 120DEG 6KT 2717 9936

JS
Special weather statement, May 30, 3:44 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
344 PM CDT SAT MAY 30 2015

TXZ250-302115-
BROOKS TX-
344 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROOKS COUNTY UNTIL
415 PM CDT...

AT 343 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FALFURRIAS...MOVING NORTHWEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE... FALFURRIAS AND BROOKS COUNTY AIRPORT.

LAT...LON 2726 9810 2722 9807 2710 9821 2726 9847
TIME...MOT...LOC 2043Z 134DEG 13KT 2722 9820

JS
Special weather statement, May 30, 4:33 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
433 PM CDT SAT MAY 30 2015

TXZ250-252-253-302200-
BROOKS TX-HIDALGO TX-STARR TX-
433 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HIDALGO...
SOUTHWESTERN BROOKS AND NORTHEASTERN STARR COUNTIES UNTIL 500 PM
CDT...

AT 432 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF EL COYOTE RANCH AIRPORT...MOVING NORTHWEST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANTA ELENA...SAN ISIDRO...LA REFORMA AND DELMITA.

LAT...LON 2699 9827 2675 9808 2662 9822 2671 9851
      2678 9850 2678 9842 2688 9842
TIME...MOT...LOC 2132Z 135DEG 14KT 2674 9821

JS
Special weather statement, May 30, 4:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
443 PM CDT SAT MAY 30 2015

TXZ248-249-302215-
JIM HOGG TX-ZAPATA TX-
443 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JIM HOGG AND
NORTHEASTERN ZAPATA COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ESCOBAS...OR NEAR BUSTAMANTE. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ESCOBAS.

LAT...LON 2715 9895 2692 9881 2687 9910 2716 9909
TIME...MOT...LOC 2142Z 326DEG 5KT 2701 9900

JS
Special weather statement, May 30, 4:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
458 PM CDT SAT MAY 30 2015

TXZ250-302230-
BROOKS TX-
458 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND CENTRAL
BROOKS COUNTIES UNTIL 530 PM CDT...

AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EL COYOTE RANCH AIRPORT...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EL COYOTE RANCH AIRPORT...ENCINO AND RACHAL.

LAT...LON 2686 9809 2683 9839 2701 9842 2705 9842
      2706 9843 2712 9844 2714 9807
TIME...MOT...LOC 2157Z 176DEG 18KT 2689 9821

JS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:58 AM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more33 hr
May 30, 3:24 PM CDTAreal Flood AdvisoryBROHidalgo111 min
May 30, 3:30 PM CDTSpecial Weather StatementBROHidalgo30 min
May 30, 3:41 PM CDTSpecial Weather StatementBROZapata34 min
May 30, 3:44 PM CDTSpecial Weather StatementBROBrooks31 min
May 30, 4:01 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg119 min
May 30, 4:08 PM CDTAreal Flood AdvisoryBROCameron112 min
May 30, 4:29 PM CDTAreal Flood AdvisoryBROHidalgo, Starr2 hr
May 30, 4:33 PM CDTSpecial Weather StatementBROBrooks27 min
May 30, 4:43 PM CDTSpecial Weather StatementBROJim Hogg32 min
May 30, 4:44 PM CDTAreal Flood AdvisoryBROZapata2 hr
May 30, 4:49 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg3 hr
May 30, 4:58 PM CDTSpecial Weather StatementBROBrooks32 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata30 min
May 30, 5:19 PM CDTFlash Flood WarningBROBrooks116 min
May 30, 5:24 PM CDTSpecial Weather StatementBROBrooks51 min
May 30, 5:28 PM CDTSpecial Weather StatementBROZapata47 min
May 30, 5:48 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata117 min
May 30, 6:09 PM CDTSpecial Weather StatementBROStarr51 min
May 30, 6:12 PM CDTSpecial Weather StatementBROHidalgo48 min
May 30, 6:28 PM CDTFlash Flood WarningBROStarr3 hr
May 30, 6:32 PM CDTSpecial Weather StatementBROHidalgo43 min
May 30, 6:35 PM CDTFlash Flood WarningBROHidalgo115 min
May 30, 6:58 PM CDTSpecial Weather StatementBROHidalgo47 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.